# SDR SIMA951394

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 2710 · Aileron Control System
- Part: Shackle Assy
- Part number: S5761003900020
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING BRIDGE INSPECTION, MAINTENANCE FOUND THE LEFT AILERON OUTBOARD HINGE TO HAVE EXCESSIVE PLAY.  MAINTENANCE REMOVED AND REPLACED THE OUTBOARD SHACKLE ASSY ON THE LEFT AILERON.  A FUNCTIONAL CHECK OF THE AILERONS WAS COMPLIED WITH IAW ATR 42 J/C 27-10-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
